# SDR AALA202311062780

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 12,767 hours, 3,498 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE SET WARINGS FALSE WARNING AND MOMENTARY CLEARED ITSELF. MAINTENANCE PERFORMED CHECKING THE SDF SMOKING WARING REPORT PER AMM 26-17-00-810-804-A OPERATIONAL CHECKED GOOD.
